RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2002, Volume 193, Number 11, Pages 139–160 (Mi msb695)  

This article is cited in 1 scientific paper (total in 1 paper)

On the existence of periodic solutions of equations with strongly increasing principal part

V. V. Filippov

M. V. Lomonosov Moscow State University

Abstract: In this paper the author continues the extension of the theory of boundary-value problems to ordinary differential equations and inclusions with discontinuous right-hand sides on the basis of the construction of a new version of the method of translation along trajectories. A machinery for the proof of the existence of periodic solutions of second-order equations with superlinearly increasing terms is developed.

DOI: https://doi.org/10.4213/sm695

Full text: PDF file (370 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2002, 193:11, 1707–1729

Bibliographic databases:

UDC: 517.911
MSC: Primary 34C25, 34A34, 34A40; Secondary 34A36
Received: 18.06.2001

Citation: V. V. Filippov, “On the existence of periodic solutions of equations with strongly increasing principal part”, Mat. Sb., 193:11 (2002), 139–160; Sb. Math., 193:11 (2002), 1707–1729

Citation in format AMSBIB
\Bibitem{Fil02}
\by V.~V.~Filippov
\paper On the existence of periodic solutions of equations with strongly increasing principal part
\jour Mat. Sb.
\yr 2002
\vol 193
\issue 11
\pages 139--160
\mathnet{http://mi.mathnet.ru/msb695}
\crossref{https://doi.org/10.4213/sm695}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1937033}
\zmath{https://zbmath.org/?q=an:1070.34023}
\elib{http://elibrary.ru/item.asp?id=13392738}
\transl
\jour Sb. Math.
\yr 2002
\vol 193
\issue 11
\pages 1707--1729
\crossref{https://doi.org/10.1070/SM2002v193n11ABEH000695}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000181721200006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0036876007}


Linking options:
  • http://mi.mathnet.ru/eng/msb695
  • https://doi.org/10.4213/sm695
  • http://mi.mathnet.ru/eng/msb/v193/i11/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zuev A.V., Filippov V.V., “On the Neumann problem for an ordinary differential equation with discontinuous right-hand side”, Differ. Equ., 41:6 (2005), 791–796  mathnet  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:187
    Full text:92
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020